# SDR EHA2004F00004

- Difficulty date: July 14, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N514RD
- Make and model: Beech 200BEECH
- Aircraft serial: BL5
- Aircraft time: 9,597 hours
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 25800
- Condition: Inoperative
- Location: Cockpit Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR FAILED TO RETRACT.  FOUND NITROGEN EXTENSION VALVE OPEN.  CLOSED NITROGEN EXTENSION VALVE.  SERVICED SYSTEM PROCEDURE FOR (AFTER EMER EXTENSION).  SYSTEM OPS CHECK NORMAL.  REF MM8101
